# SDR HEEA072899

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N5014V
- Make and model: Bell 206L-1
- Aircraft serial: 45217
- Aircraft time: 19,865 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bolt
- Part number: 2005712103D
- Condition: Corroded
- Location: Swashplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITTING ON SURFACE OF BOLTS. REPLACED WITH SERVICEABLE BOLTS.
